# SDR UPS07850087

- Difficulty date: June 9, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B00939
- Condition: Cracked
- Location: Fs 1766 L15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L15L WHERE VERTICAL STAB ATTACHES TO LONGERON IS CRACKED.  REMOVED SHEAR TIE AND DAMAGED LONGERON 15L SECTION AT STA 1766 IAW SRM 51-01-21-0.  FABRICATED AND INSTALLED LONGERON REPAIR SPLICE AND STRAPS AT L15L STA 1766 IAW SRM 53-02-02-0 FIG 10.
